# SDR DXTA200501003

- Difficulty date: October 5, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N342QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600324
- Aircraft time: 6,523 hours, 6,010 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Accumulator
- Condition: Low
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE HOLDING SHORT OF THE RUNWAY THE BRAKE PEDALS WENT TO THE FLOOR FOLLOWED BY THE ANTISKID INOP & POWER BRAKE PRESSURE LOW ANNUNCIATORS ILLUMINATING.  AFTER ABOUT 60 SECONDS THE ANNUNCIATORS EXTINGUISHED & BOTH CAPTAINS & COPILOTS BRAKES WORKED.  SERVICED BRAKE ACCUMULATOR TO PROPER PRECHARGE IAW CE560 MM 12-13-02.  LEAK CHECKS GOOD.  BRAKE OPS CHECKS GOOD, OK TO CONTINUE.
